# SDR HEEA077753

- Difficulty date: January 28, 2002
- Submitted: February 25, 2002
- Operation: General aviation
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- Aircraft time: 1,868 hours
- System (JASC): 2922 · Hydraulic Filter, Auxiliary
- Part: Pump
- Part number: 206076030111
- Part serial: K0443
- Condition: Leaking
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL BOOST PUMP LEAKING OUT OF SEAL DRAIN.
